MAUDE Adverse Event Report: LIMACORPORATE S.P.A SMR SHOULDER; HUMERAL HEADS (COCRMO) - DIA.50MM H.16

LIMACORPORATE S.P.A SMR SHOULDER; HUMERAL HEADS (COCRMO) - DIA.50MM H.16
Model Number 1322.09.501
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/10/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery was performed on (b)(6) 2026 due to unknown reason.Previous surgery was performed on (b)(6) 2021 when following anatomic configuration of smr system was implanted: - finned stem dia17mm l80 (pn 1304.15.270).- finned humeral body (pn 1350.15.110, lot 2110797, sterilization (b)(4)).- adaptor taper eccentrical 2mm (pn 1330.15.272, lot 2108248, sterilization (b)(4)).- humeral head dia50 h16 (pn 1322.09.501, lot 2010990, sterilization (b)(4)).- metal back glenoid std (pn 1375.21.010).- liner for metal back std (pn 1377.50.010, lot 20at5kw, sterilization (b)(4)).During revision the pre-existing finned humerla body, adaptor taper, humeral head and liner for metal back were removed and the construct was converted to a reverse configuration implanting: - reverse humeral body (pn 1352.15.010).- reverse liner +6mm (pn 1360.50.820).- connector + screw small std (pn 1374.15.310).- glenosphere eccentrical dia36 (pn 1376.09.031).Surgery was completed as intended.Patient is male, date of birth (b)(6) 1958.The event occurred in the united states.
 
Additional Manufacturer Narrative
Review of manufacturing records did not higlight any pre-existing non-conformity.From follow-up communication with complaint source it was confirmed that no further information is available and no x-rays will be provided.Complaint database review did not highlight any further complaint for all batches of explanted components, thus excluding a systematic quality issue.Taking into account that: - dhr review did not highlight any anomaly, - no further events have been reported for involved lots, - conversion of the assembly from an anatomic to a reverse configuration after about 5 years from original implant suggests a possible progression of rotator cuff deficiency (even if not confirmed by complaint source), the manufacturer has no evidence to consider the event as product related.Conversion from anatomic to reverse configuration is foreseen in case of progression of patient rotator cuff insufficiency pathology and the system is indeed designed as modular platform to allow revision with a less invasive and easier surgical procedure.Based on the available pms data, the revision rate of smr humeral heads, belonging to the family product codes 1322.09.Xxx is around (b)(4).According to the investigation carried out, no corrective action is needed for this event.The manufacturer will continue monitoring the market in order to detect any similar event.

Brand Name
SMR SHOULDER
Common Device Name
HUMERAL HEADS (COCRMO) - DIA.50MM H.16
Manufacturer (Section D)
LIMACORPORATE S.P.A
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key25275483
Report Number3008021110-2026-00219
Device Sequence Number18581592
Product Code KWT
UDI-Device Identifier08033390068727
UDI-Public8033390068727
Combination Product (Y/N)N
PMA/510(K) Number
K161476
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1322.09.501
Device Lot Number2010990
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/26/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexMale